# SDR CALA2025040803634

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 57,843 hours, 21,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GERT BAR 1L HARD TO SECURE DR 1L GIRT BAR INSTALLS NORMAL ON FLOOR ANCHORS. ADJ'D J HOOKS FOR GIRT BAR STOWAGE, REF AMM 25-66-01-200-802. BAR STOWAGE GOOD.
